# SDR GTIA040633

- Difficulty date: June 29, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 478 - DOOR R1 SLIDE PACK FELL OFF OF DOOR WHEN OPENED FOR CATERING ACCESS.  REINSTALLED R-1 SLIDE.  (M)
